Covariate-adjusted generalized linear models

Mueller, Hans-Georg, Muller, Hans-Georg, Sentuerk, Damla, Senturk, Damla, Şentürk, Damla, Müller, Hans-Georg . Biometrika 2009. 96 (2) :357-370

Locate this article in:

Bibtex

@article{CIS-243201,
  Author = {Mueller, Hans-Georg and Muller, Hans-Georg and Sentuerk, Damla and Senturk, Damla and Şentürk, Damla and Müller, Hans-Georg},
  Title = {Covariate-adjusted generalized linear models},
  Journal = {Biometrika},
  Volume = {96},
  Number = {2},
  Year = {2009},
  Pages = {357--370},
  Keywords = {Confounding, Asymptotic inference, Multiplicative effect, Quasilikelihood, Semiparametric modelling, Covariate-adjusted regression}
}

Similar articles